# SDR GLBA20030682

- Difficulty date: July 27, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 17,171 hours, 21,513 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 1292140591
- Condition: Inoperative
- Location: Door Latch
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CABIN DOOR WOULD NOT OPEN, REPLACED DOOR CABLE.
